# SDR AWXA960095

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3868 - DURING SCHEDULED C-14 MAINTENANCE CHECK, FOUND 2 DENTS AT RIBS NR 12 AND NR 1 ON THE RIGHT HAND HORIZONTAL STABILIZER.  FOUND DENT AT RIB 12 OUT OF LIMITS.  RECONTOURED DENT.  SERVICEABLE PER SRM 55-10-1.  (M)
